# SDR VJ9800456

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF FWD DOOR JAM CORRODED BS 283, LBL 11.  CUT CORROSION SECTION U CHANNEL, FORMED REPAIR ANGLE 1 EACH, TREATED, PRIMED, AND INSTALLED IAW SRM 51-10-2, 51-40-3.
